Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2013, 11:00 AM CDT for McHenry County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2013, 11:00 AM CDT (16:00 UTC)
- Expired
- Jun 20, 2013, 12:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McHenry County, ND
The radar
The Minot AFB radar (KMBX), 33 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS53 KBIS 201600
SVRBIS
NDC049-201700-
/O.NEW.KBIS.SV.W.0041.130620T1600Z-130620T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1100 AM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
* UNTIL NOON CDT
* AT 1057 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERGEN....
OR 33 MILES SOUTHEAST OF MINOT...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KARLSRUHE...GEORGE LAKE...DENBIGH AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4840 10070 4833 10024 4807 10024 4791 10063
4803 10076
TIME...MOT...LOC 1600Z 221DEG 20KT 4804 10063
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON/HUBER3 follow-up statements
784
WWUS53 KBIS 201616
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1116 AM CDT THU JUN 20 2013
NDC049-201700-
/O.CON.KBIS.SV.W.0041.000000T0000Z-130620T1700Z/
MCHENRY ND-
1116 AM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MCHENRY COUNTY UNTIL NOON CDT...
AT 1112 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GEORGE LAKE...OR 40 MILES EAST OF MINOT...MOVING NORTHEAST AT 30
MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DENBIGH AND GEORGE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4834 10065 4833 10024 4807 10024 4798 10047
4808 10066
TIME...MOT...LOC 1616Z 245DEG 28KT 4806 10044
HAIL...1.25IN
WIND...60MPH
$$
HAMILTON/HUBER907
WWUS53 KBIS 201634
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 AM CDT THU JUN 20 2013
NDC049-201700-
/O.CON.KBIS.SV.W.0041.000000T0000Z-130620T1700Z/
MCHENRY ND-
1134 AM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MCHENRY COUNTY UNTIL NOON CDT...
AT 1130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEORGE
LAKE...OR 47 MILES EAST OF MINOT...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MCHENRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4834 10065 4833 10024 4807 10024 4798 10047
4808 10066
TIME...MOT...LOC 1634Z 245DEG 28KT 4812 10025
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON/HUBER754
WWUS53 KBIS 201642
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1142 AM CDT THU JUN 20 2013
NDC049-201652-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-130620T1700Z/
MCHENRY ND-
1142 AM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCHENRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4834 10065 4833 10024 4807 10024 4798 10047
4808 10066
TIME...MOT...LOC 1642Z 245DEG 28KT 4815 10016
$$
TARDIF-HUBER/HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:04 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 20, 9:04 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 904 AM CDT THU JUN 20 2013 .UPDATE... ISSUED AT 846 AM CDT THU JUN 20 2013 MAIN CONCERN THIS MORNING WILL BE HEAVY RAIN AND POSSIBLE SEVERE WEATHER. CURRENT TRENDS HAVE THE LINE OF STORMS MOVING THROUGH THE NORTH CENTRAL INTO CANADA THIS MORNING. HAVE NOT RECEIVED SEVERE REPORTS IN THE PAST FEW HOURS FROM THIS LINE. SO FOCUSED ON HEAVY RAIN. LINE HAS GENERALLY BEEN DIMINISHING...PROBABLY A DIURNAL TREND. EXPECT ENVIRONMENT TO BE FAVORABLE FOR THUNDERSTORM REGENERATION THIS AFTERNOON. SO TRENDED THE POPS DOWN THIS MORNING SOUTHWEST AND SOUTH CENTRAL. THERE WILL BE HEIGHTEN CONCERNS FOR FLOODING ACROSS THE JAMES RIVER VALLEY TONIGHT AND THROUGH THE WEEKEND. UPDATE ISSUED AT 700 AM CDT THU JUN 20 2013 NO SIGNIFICANT CHANGES WERE REQUIRED WITH THIS FORECAST UPDATE OTHER THAN TO INCORPORATE THE OBSERVED RADAR TRENDS THROUGH 1130 UTC INTO THE HOURLY POP FORECAST. THE LINE OF THUNDERSTORMS FROM PORTAL...THROUGH CENTER AND JUDSON HAS REMAINED BELOW SEVERE LIMITS OVER THE PAST HOUR OR SO...WITH FREEZING LEVELS NEAR 15 KFT MSL AND A STABLE LAYER FROM THE SURFACE THROUGH 850 MB REDUCING DOWNDRAFT PENETRATION BEING THE LIMITING FACTORS TO HAIL AND DAMAGING WINDS RESPECTIVELY. SEE THE HYDROLOGY DISCUSSION BELOW FOR THE LATEST HYDROLOGY PRODUCT METHODOLOGY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 455 AM CDT THU JUN 20 2013 THE MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD IS SEVERE WEATHER POTENTIAL...INCLUDING FLASH FLOODING. STRONG/SEVERE STORMS ACROSS THE WEST EXPECTED TO PERSIST INTO THE MORNING HOURS. THE OVERALL TREND OF STORMS IN THE JAMES RIVER VALLEY HAS BEEN DOWNWARD OF LATE...BUT ISOLATED FLASH FLOODING WILL REMAIN POSSIBLE OVER THE NEXT SEVERAL HOURS. AFTER A BRIEF LULL IN INTENSITY DURING THE LATE MORNING...STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ACROSS THE CENTRAL PORTION OF THE FORECAST AREA...THEN MOVE EAST THROUGH THIS EVENING. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING AN ISOLATED TORNADO. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 455 AM CDT THU JUN 20 2013 SOUTHERN COUNTIES ARE IN THE SPC SLIGHT RISK AREA FOR FRIDAY AFTERNOON AND NIGHT WITH MULTIPLE ROUNDS OF STORMS POSSIBLE. FOR SATURDAY...THE SOUTHEAST HALF WILL BE UNDER THE HIGHEST THREAT FOR SEVERE STORMS. ADDITIONAL CONVECTION WILL BE POSSIBLE SUNDAY INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 846 AM CDT THU JUN 20 2013 LINE OF THUNDERSTORMS MOVING THROUGH NORTH CENTRAL NORTH DAKOTA AT 9 AM CDT. MAIN THUNDERSTORM THREAT FOR THE REMAINDER OF THE MORNING FROM KMOT-KJMS. THUNDERSTORMS HAVE MOVED PAST KISN-KDIK- KBIS THIS MORNING...BUT COULD SEE REGENERATION THIS AFTERNOON. GENERALLY VFR...WITH OCNLY MVFR IN THUNDERSTORMS. && .HYDROLOGY... ISSUED AT 700 AM CDT THU JUN 20 2013 THE FLASH FLOOD WARNINGS THAT WERE IN EFFECT OVERNIGHT HAVE BEEN REPLACED BY AREAL FLOOD WARNINGS TO HANDLE THE CONTINUED OVERLAND FLOOD THREAT FROM HEAVY RAINFALL...WITH ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...RPK LONG TERM...RPK AVIATION...WAA HYDROLOGY...AYD
Hazardous weather outlook, Jun 20, 9:10 AM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 910 AM CDT THU JUN 20 2013 NDZ004-011-012-211145- BOTTINEAU-WARD-MCHENRY- 910 AM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS INT NORTH CENTRAL NORTH DAKOTA THIS MORNING WILL HAVE ISOLATED LARGE HAIL AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE EXPECTED TO REDEVELOP AROUND MIDDAY AND CONTINUE THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...AND WILL BE POSSIBLE AGAIN EARLY NEXT WEEK. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. NDZ001>003-005-009-010-013-017>023-025-031>037-040>048-050-051- 211145- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 910 AM CDT THU JUN 20 2013 /810 AM MDT THU JUN 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF NORTHWEST NORTH DAKOTA THIS MORNING. ISOLATED LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO REDEVELOP AROUND MIDDAY NEAR THE HIGHWAY 83 CORRIDOR...AND SPREAD EAST THROUGH THE AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...AND WILL BE POSSIBLE AGAIN EARLY NEXT WEEK. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA HAVE THE HIGHEST THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN FRIDAY AND SATURDAY...ESPECIALLY ACROSS SOUTHERN NORTH DAKOTA. AYD/RPK/WAA
In the hours before
Local storm report, Jun 20, 9:34 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
934 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN LA MOURE 46.36N 98.29W
06/20/2013 M4.00 INCH LAMOURE ND EMERGENCY MNGR
&&
HAMILTONLocal storm report, Jun 20, 9:37 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
937 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN 7 SW LA MOURE 46.29N 98.40W
06/20/2013 E7.50 INCH LAMOURE ND EMERGENCY MNGR
&&
HAMILTONLocal storm report, Jun 20, 9:38 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN JUD 46.53N 98.90W
06/20/2013 E3.00 INCH LAMOURE ND EMERGENCY MNGR
&&
HAMILTONLocal storm report, Jun 20, 9:40 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN BERLIN 46.38N 98.49W
06/20/2013 E3.50 INCH LAMOURE ND EMERGENCY MNGR
&&
HAMILTONLocal storm report, Jun 20, 9:47 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
947 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HEAVY RAIN 10 W JAMESTOWN 46.91N 98.92W
06/20/2013 E2.15 INCH STUTSMAN ND BROADCAST MEDIA
&&
HAMILTONSpecial weather statement, Jun 20, 10:32 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1032 AM CDT THU JUN 20 2013 NDZ012-201615- MCHENRY- 1032 AM CDT THU JUN 20 2013 ...SPECIAL WEATHER STATEMENT... AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL MCHENRY COUNTY...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... KARLSRUHE... GEORGE LAKE... DENBIGH... TOWNER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:20 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 55 min |
| Jun 19, 10:42 PM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Jun 19, 11:18 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 42 min |
| Jun 19, 11:32 PM CDT | Flash Flood Warning | BIS | Dickey | 6 hr |
| Jun 19, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 62 min |
| Jun 20, 12:48 AM CDT | Flash Flood Warning | BIS | LaMoure, Logan | 6 hr |
| Jun 20, 12:56 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 64 min |
| Jun 20, 1:17 AM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Jun 20, 1:53 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 67 min |
| Jun 20, 2:34 AM CDT | Flash Flood Warning | BIS | Dickey, LaMoure | 6 hr |
| Jun 20, 3:01 AM CDT | Flash Flood Warning | BIS | Wells | 6 hr |
| Jun 20, 4:12 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 63 min |
| Jun 20, 4:20 AM CDT | Severe Thunderstorm Warning | BIS | Hettinger | 55 min |
| Jun 20, 4:27 AM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Jun 20, 4:55 AM CDT | Areal Flood Warning | BIS | Dickey, LaMoure, Logan, Stutsman | 30 hr |
| Jun 20, 6:17 AM CDT | Areal Flood Warning | BIS | Wells | 28 hr |
| Jun 20, 1:15 PM CDT | Flash Flood Watch | BIS | Dickey, Emmons, Foster, Kidder, LaMoure, Logan and 3 more | 62 hr |
| Jun 20, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 60 min |
| Jun 20, 5:00 PM CDT | Flash Flood Warning | BIS | Emmons | 6 hr |
| Jun 20, 5:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 60 min |
| Jun 20, 5:31 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 44 min |
| Jun 20, 6:17 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 43 min |
| Jun 20, 6:49 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 41 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.